Current Issue

Vol. 1 No. 1 (2026): Journal of Mathematical Modelling and Artificial Intelligence
View All Issues

The Journal of Mathematical Modelling and Artificial Intelligence (e-ISSN: 2839-5492) is a biannual, double-blind peer-reviewed, open-access journal that serves as an international platform for researchers, academics, and professionals in the fields of mathematics, mathematical modelling, and artificial intelligence. Perpetua Education and Research Solutions continuously adapts to the evolving scholarly publishing landscape while maintaining its commitment to quality, transparency, and ethical publishing practices. The journal welcomes original research, review articles, and case studies that contribute to the advancement of mathematical methods, modelling techniques, artificial intelligence, and their interdisciplinary applications.

Journal Name:

Journal of Mathematical Modelling and Artificial Intelligence

ISSN:

2839-5492

Starting Year:

2026

Frequency

Two issues per year (Biannually)

Subject

 MATHEMATICS

Publication Format

Online

Language of publication

English

Publisher Name:

Perpetua Education and Research Solutions

Publisher Address:

Unit No. 608, 6th Floor, Eros City Square, Sector 49  Gurugram 122018 Haryana